# SDR USAA950760

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Temp Bulb
- Condition: Faulty
- Location: Nr 1 Eng Csd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - FLT 1409 - THE NR 1 ENGINE CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED.  THE CSD WAS DISCONNECTED AND FLIGHT DIVERTED TO OKC.  MAINTENANCE REPLACED THE TEMPERATURE BULB.  OPERATIONS CHECKED GOOD.  (X)
